3 ms·
Wow this is a really sad experience, that sucks. Would you mind sharing what dosage you were on? I've been doing quite a bit of research into the effects of th
by hardwaresofton 3y ago
Wow this is a really sad experience, that sucks.
Would you mind sharing what dosage you were on? I've been doing quite a bit of research into the effects of these drugs recently for a site I'm working on, and so far that "adverse effect" has basically never been mentioned.
Having more food noise/cravings after getting off the drugs is a terrible side effect.
- tracker1 3y agoThere's an active class action against Trulicity over the gastroparesis. As to the hunger cooking off... It's less common, though most will gain all weight lost and then some coming off. I've tried a few medications to help with the gastroparesis, only motegrity really worked well, but my insurance won't cover it. Sleeping partially reclined in a chair has helped a bit, but it's still relatively bad.